# SDR COMA9810227

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE NP WAS 104 PERCENT AFTER TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  GROUND RUNS AND FLIGHT CHECK WERE SATISFACTORY.
